RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 21, Number 4  


Differential Equations and Mathematical Physics
The nonlocal boundary value problem with constant coefficients for the multidimensional mixed type equation of the first kind
S. Z. Djamalov
597
On a spectral problem for a system of differential equations of mixed type
D. V. Kornienko
611
Yang–Mills equations on conformally connected torsion-free 4-manifolds with different signatures
V. A. Luk'yanov, L. N. Krivonosov
633
A boundary value problem for a third order hyperbolic equation with degeneration of order inside the domain
R. Kh. Makaova
651
The Dirichlet problem for a three-dimensional equation of mixed type with three singular coefficients
A. K. Urinov, K. T. Karimov
665

Mechanics of Solids
Torsion of a growing shaft
A. V. Manzhirov, M. N. Mikhin, E. V. Murashkin
684
Complex bending and initial destruction of hybrid timber beams
Yu. V. Nemirovskii, A. I. Boltaev
699
Digital processing of the results of optoelectronic measurements. The photoelasticity method and its application for determination of coefficients of the multiparameter asymptotic Williams expansion of the stress field
L. V. Stepanova, V. S. Dolgikh
717

Mathematical Modeling, Numerical Methods and Software Complexes
A large-scale layered stationary convection of a incompressible viscous fluid under the action of shear stresses at the upper boundary. Temperature and presure field investigation
N. V. Burmasheva, E. Yu. Prosviryakov
736

Short Communication
The Cauchy problem for a system of the hyperbolic differential equations of the $n$-th order with the nonmultiple characteristics
A. A. Andreev, J. O. Yakovleva
752
Dynamic stability of heated geometrically irregular plates on the basis of the Reisner model
O. A. Myltcina, A. V. Polienko, G. N. Belostochny
760
Forced axisymmetric oscillations of circular multilayer bimorph plates
D. A. Shlyakhin, O. V. Ratmanova
773
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021